Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, pp. 283-288 (2010)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Remarks on numerically positive line bundles on normal surfaces

Erika Emura and Hideo Kojima

Niigata High School, Niigata, Japan; Department of Information Engineering, Faculty of Engineering, Niigata University, Niigata 950-2181, Japan, e-mail:

Abstract: Let $L$ be a numerically positive Cartier divisor on a normal complete algebraic surface $X$. We prove that $L$ is ample if $g(L) \leq 1$.

Classification (MSC2000): 14C20; 14J26

Full text of the article:

Electronic version published on: 27 Jan 2010. This page was last modified: 28 Jan 2013.

© 2010 Heldermann Verlag
© 2010–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition